5 Day Best Catholic Colleges in California

Day 1:  Board Bus for San Mateo

Starting Location: Los Angeles, California

  • Los Angeles to San Mateo Travel Time: 5.5 Hours
    • Los Angeles to Kettleman City travel time= 2 hours 45 minutes
    • Kettleman City to Notre Dame de Namur travel time= 3 hours

Afternoon

  • Lunch en route in Kettleman City (12:00-1:15PM)

Evening

  • Arrive on campus of Notre Dame de Namur University

Campus Lecture: Getting into Catholic Colleges 101- Where to Start in High School (4:30-5:15PM)

  • Explore on/near campus (5:30-6:15PM)
  • Dinner near campus eatery (6:30-7:45PM)

Campus Lecture: I GOT IN! A Student Lecture on what it took to Get ACCEPTED into a Catholic College (8:00-8:45PM)

  • Hotel check-in (9:00PM)

Best Catholic Colleges in California

Day 2: Notre Dame de Namur University, University of San Francisco & Holy Names University

Morning

  • Breakfast (7:00-8:00AM)
  • Tour Notre Dame de Namur University campus (8:30-11:00AM)
  • Travel to University of San Francisco (11-11:45AM)
    • Travel time= 45 minutes

Afternoon

  • Lunch on University of San Francisco campus (12:00-1:00PM)
  • Tour of campus (1:00-4:30PM)

Campus Lecture: Everything NO ONE Ever told you about getting into a Catholic College by a current Student (2:00-2:30PM)

  • Complete tour of campus (2:30-4:30PM)

Evening

  • Travel to Holy Names University (4:30-5:15PM)
    • Travel time = 45 minutes
  • Tour Holy Names University campus (5:30-6:30PM)
  • Dinner on campus (6:30-7:15PM)
  • Complete tour of campus (7:15-8:15PM)

Campus Lecture: The Profile of a Holy Names University Student (8:15-9:00PM)

  • Travel to Saint Mary’s College (9:00-9:30PM)
    • Travel time= 30 minutes
  • Hotel Check-in (9:45PM)

Day 3: Saint Mary’s College of California & Santa Clara University

Morning

  • Breakfast (7:00-8:00AM)
  • Tour of Saint Mary’s University campus (8:30-11:30AM)

Campus Lecture: Everything you need to know about Catholic Colleges in 30 minutes (9:30-10:00AM)

  • Complete tour of campus (10:00-11:30AM)
  • Lunch on campus (11:30-12:15PM)

Best Catholic Colleges in California

Afternoon

  • Travel to Santa Clara University campus (12:15-1:45PM)
    • Travel time= 1 hour 30 minutes
  • Tour of Santa Clara campus (1:45-4:45PM)

Campus Lecture: Junior and Senior Years! 10 Points of Getting Through Your Last Two Years and College Bound (3:45-4:30PM)

Evening

  • Travel to Mount Saint Mary’s (4:30PM)
  • Dinner en route in Gilroy (5:30-6:30PM)
    • Travel time santa Clara-Gilroy= 45 minutes
  • Stay in Gorman(travel time Gilroy- Gorman= 3 hours 30 minutes)
  • Hotel Check-in (10:15PM)

Day 4: Mount Saint Mary’s & Loyola Marymount

Morning

  • Breakfast (7:00-8:00AM)
  • Travel to Mount Saint Mary’s (8:00-10:00AM)
    • Travel time= 1 hour 45 minutes light traffic possible
  • Tour of Mount Saint Mary’s campus (10:00-12:30PM)

Afternoon

  • Lunch on campus (12:30-1:15PM)

Campus Lecture: SAT GOALS and HOW to Reach THEM in HIGH SCHOOL (1:15-2:30PM)

  • Travel to Loyola Marymount University (2:30-3:15PM)
    • Travel time= 45 minutes
  • Tour Loyola Marymount University campus (3:30-6:15PM)

Evening

  • Dinner on campus eatery (6:15-7:30PM)

Campus Lecture: Finding and Applying For Scholarships (7:30-8:15PM)

  • Travel to Marymount California University (8:15-9:15PM)
    • Travel time 45 minutes
  • Hotel check-in (9:15PM)

Best Catholic Colleges in California

Day 5: Marymount California University & University of San Diego

Morning

  • Breakfast (7:00-8:00AM)
  • Tour of Marymount California University campus (8:30-11:30PM)

Campus Lecture: Develop an Application that Separates you from the Crowd (9:30-10:15AM)

  • Complete tour of campus (10:15-11:30AM)
  • Lunch on campus (11:30-12:15PM)

Afternoon

  • Travel to San Diego (12:15-2:30PM)
    • Travel time= 2 hours 15 minutes
  • Tour University of San Diego campus (2:45-5:45PM)

Campus Lecture: NEXT STEPS to PREPARE + CLOSING CEREMONY (4:45-5:30PM)

Drop off will be on the UC San Diego Campus or UCLA Depending on Student Pick Up Location